MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of heart block was reported.A returned device assessment could not be performed as the device remained implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the received information, the cause of the reported heart block could be due to procedure and the patients' medical history.However, this could not be confirmed.The reported surgical intervention was a result of case specific circumstance as permanent pacemaker was implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Baseline was sinus rhythm with right bundle branch block (rbbb).There was no calcification extending beneath the aortic annular plane in the interventricular septum.Pre-implant balloon valvuloplasty (pre-bav) was performed using a 25mm, non-abbott balloon.During the procedure, the valve was able to be implanted at a depth of 3 to 4mm on the non-coronary cusp (ncc) and 4mm on the left-coronary cusp (lcc) without recapture.No incomplete stent opening (iso) was observed.Final gradient was 7mmhg; no leak was reported.Post-implant, the patient was observed to have a sinus rhythm with left bundle branch block (lbbb).The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.On the following day, the patient was implanted with a permanent pacemaker to resolve the event.The implanter classified this event as being related to the procedure and the patient¿s past medical history.The patient was in a stable condition and reported to be in hospital.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25176446
Report Number2135147-2026-03229
Device Sequence Number21451095
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280505
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10880140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale